MAUDE Adverse Event Report: ABBOTT MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SL SERIES, SL0¿ 10F; Introducer, catheter

ABBOTT MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SL SERIES, SL0¿ 10F; Introducer, catheter
Model Number 406968
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A video was submitted; no product was received.The returned video appears to show the leaking of blood-like substance from the fast-cath.Visual inspection was based solely upon a review of the video provided.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The damage to the introducer is consistent with leak; how or when this damage occurred remains unknown.The ifu states: do not remove dilator or catheter rapidly.Damage to the valve may occur, potentially compromising hemostasis.
 
Event or Problem Description
During the atrial fibrillation procedure, with the sheath in the right atrium, the viewflex catheter was inserted through the sheath and then removed.However, when inserting the 6f catheter into the sheath, blood began leaking from the hemostasis valve.The leak was managed with tape, and the procedure was continued.The procedure was completed without replacing the sheath and there were no adverse consequences to the patient.The hospital discarded the reported sheath.No air movement into the patient was confirmed.The only products inserted directly into the hemostasis valve were the included dilator, viewflex catheter and 6f catheter.There was no resistance when inserting the dilator.The sheath and dilator were integrated and inserted as per the instructions.

Brand Name
FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SL SERIES, SL0¿ 10F
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22308426
Report Number3005334138-2025-00371
Device Sequence Number8705589
Product Code DYB
UDI-Device Identifier05414734203562
UDI-Public(01)05414734203562(10)10729210(17)280131
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406968
Device Catalogue Number406968
Device Lot Number10729210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexMale
Patient Weight63 KG